| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) paclitaxel sets were leaking around the drip chamber.This was observed during priming with saline solution.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
The event occurred on an unspecified date in 2022, reported as "within the past week." should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.